# SDR IPXA2015122897175

- Difficulty date: December 24, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 63,366 hours, 11,543 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE INDICATOR LIGHT INOPERATIVE.  ACFT OK TO CONTINUE.  R & R PUSH TO TEST SWITCH AND BOTH BATTERIES IAW MM 25-61-04-401.  OPS TEST IS NORMAL IAW MM 25-61-04-710-801.
